MathSciNet Relay Station
MathSciNet bibliographic data
MR2162296 (2006d:26031) 26D15 (26E60)
Neuman, Edward; Sándor, József On the Ky Fan inequality and related inequalities. II. Bull. Austral. Math. Soc. 72 (2005), no. 1, 87–107.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement